Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 191849, 11 pages
http://dx.doi.org/10.1155/2011/191849
Research Article

Weingarten and Linear Weingarten Type Tubular Surfaces in E 3

1Department of Mathematics, Arts and Science Faculty, Usak University, 64200 Usak, Turkey
2Department of Mathematic Education and RINS, Gyeongsang National University, Jinju 660701, Republic of Korea

Received 5 January 2011; Revised 30 March 2011; Accepted 26 April 2011

Academic Editor: Victoria Vampa

Copyright © 2011 Yılmaz Tunçer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. S. Ro and D. W. Yoon, “Tubes of weingarten types in a euclidean 3-space,” Journal of the Chungcheong Mathematical Society, vol. 22, no. 3, pp. 359–366, 2009. View at Google Scholar
  2. F. Dillen and W. Kühnel, “Ruled Weingarten surfaces in Minkowski 3-space,” Manuscripta Mathematica, vol. 98, no. 3, pp. 307–320, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Dillen and W. Sodsiri, “Ruled surfaces of Weingarten type in Minkowski 3-space,” Journal of Geometry, vol. 83, no. 1-2, pp. 10–21, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Dillen and W. Sodsiri, “Ruled surfaces of Weingarten type in Minkowski 3-space. II,” Journal of Geometry, vol. 84, no. 1-2, pp. 37–44, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Kühnel, “Ruled W-surfaces,” Archiv der Mathematik, vol. 62, no. 5, pp. 475–480, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. López, “Special Weingarten surfaces foliated by circles,” Monatshefte für Mathematik, vol. 154, no. 4, pp. 289–302, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. Stamou, “Regelflächen vom Weingarten-Typ,” Colloquium Mathematicum, vol. 79, no. 1, pp. 77–84, 1999. View at Google Scholar · View at Zentralblatt MATH
  8. D. W. Yoon, “Some properties of the helicoid as ruled surfaces,” JP Journal of Geometry and Topology, vol. 2, no. 2, pp. 141–147, 2002. View at Google Scholar · View at Zentralblatt MATH
  9. W. Kühnel and M. Steller, “On closed Weingarten surfaces,” Monatshefte für Mathematik, vol. 146, no. 2, pp. 113–126, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. Baikoussis and T. Koufogiorgos, “On the inner curvature of the second fundamental form of helicoidal surfaces,” Archiv der Mathematik, vol. 68, no. 2, pp. 169–176, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Koufogiorgos and T. Hasanis, “A characteristic property of the sphere,” Proceedings of the American Mathematical Society, vol. 67, no. 2, pp. 303–305, 1977. View at Publisher · View at Google Scholar
  12. D. Koutroufiotis, “Two characteristic properties of the sphere,” Proceedings of the American Mathematical Society, vol. 44, pp. 176–178, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. E. Blair and Th. Koufogiorgos, “Ruled surfaces with vanishing second Gaussian curvature,” Monatshefte für Mathematik, vol. 113, no. 3, pp. 177–181, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. W. Yoon, “On non-developable ruled surfaces in Euclidean 3-spaces,” Indian Journal of Pure and Applied Mathematics, vol. 38, no. 4, pp. 281–290, 2007. View at Google Scholar · View at Zentralblatt MATH